# SDR LD2R20120403001

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: General aviation
- Make and model: Gulstm GV
- Aircraft serial: 579
- Aircraft time: 5,670 hours, 2,991 cycles
- Engine: Rroyce BR700710A110
- Engine time: 5,670 hours, 2,991 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Adapter
- Part number: 39500221
- Part serial: 255
- Condition: Backed Out
- Location: Fuel Pump
- Part time: 5,670 hours, 2,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE BULLITIN TO REPLACE THE FUEL PUMP SPLINE ADAPTER, WE FOUND THE ENGINE DRIVEN FUEL PUMP DRIVE SHAFT TO BE MIGRATING OUT OF THE FUEL PUMP AND INTO THE ACCESSORY GEAR CASE.  UPON INSPECTION OF THE GEAR CASE WE FOUND A RETAINING PLUG IN THE GEAR CASE SPLINE TO BE PUSHING INTO THE GEAR CASE ALLOWING THE FUEL PUMP DRIVE SHAFT TO MIGRATE OUT OF THE FUEL PUMP.
